Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
b_obscura

Just went off BP, side effect?

Recommended Posts

Hello everyone.

I just quit using Benzoyl Peroxide and am still using Dans facial cleanser.

So I woke up washed my face, let dry for a min, applied Cetaphil moisturizer and BAM!

REDNESS! We are talking scary redness, like red all over where I applied. Is there anything I can apply to my face to down the redness, or help it? Vitamin E, Aloe, anything! Im just really scared :(

Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×